A 31-year-old female asked:
Last night while falling asleep, my heart rate increased from resting to workout rate. a week ago, i took a caffeine pill for the first time. is there a connection between the two? when should i be worried? i only take regular supplements. thank you?
1 doctor answer • 3 doctors weighed in
It is unlikely that the caffeine you took a week ago had any role in the increased rate last night. Unclear what you mean by "workout" rate. If your heart rate was in excess of 120 beats per minute, occurred abruptly and stopped abruptly, it is possible that the episode was paroxysmal tachycardia. You have to review your "supplements" and get advise regarding their safety.
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed >2 years ago
Last updated Jun 1, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.